# SDR 2021F00390

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 4,019 hours, 2,662 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Splice Strap
- Part number: 693203531
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 4,019 hours, 2,662 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON HORIZONTAL STABILIZER  UPPER/LOWER SKIN SPLICE STRAPS. TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ32729M1 DATED: 12/07/2021, 680A-0110 (N560QS) HORIZONTAL STABILIZER UPPER/LOWER SKIN SPLICE STRAPS (LEFT AND RIGHT) CORROSION.
